# SDR UPS03240672

- Difficulty date: April 24, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, RT RAM AIR INTAKE DOOR SUPPORT BRACKET FOUND CRACKED AT BS 600 S25R.  DOOR SUPPORT BRACKET FABRICATED IAW SRM 51-20-1 FIG 7, NEW BRACKET RE-PROTECTED IAW SRM 51-10-02 NEW DOOR SUPPORT AND FASTENERS RE-INSTALLED IAW SRM 51-30-02
